advertisement
Question
Posted by: miekie | 2012/06/07

Anxiety

Hi Prof
I''ve been ill recently nearly for 9 days with a stomach and flu bug.
Went to gp for meds after the otc meds did not help. Why were my anxiety levels so high during this period? Like dizziness and heart palpitations etc. It was very hard for me to stay calm and focussed.

Is there any connection?

Thanks from a very cold Gauteng.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hard to guess. As Maria said, some of the meds used to help the symptoms of flu can themselves make one feel very jumpy, irritable, dizzy, and with palpitations, and maybe that[s the most likely cause. And yes, depending on the type of stomach problems, those can at times interfere with the proper absorption of various meds.
Sharing the shivers of frozen Gauteng !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cybershrink | 2012/06/08

Hard to guess. As Maria said, some of the meds used to help the symptoms of flu can themselves make one feel very jumpy, irritable, dizzy, and with palpitations, and maybe that[s the most likely cause. And yes, depending on the type of stomach problems, those can at times interfere with the proper absorption of various meds.
Sharing the shivers of frozen Gauteng !

Reply to cybershrink
Posted by: Maria | 2012/06/07

Do you take anxiety medication? It might not have been absorbed probably due to your digestive problems. Anxiety can also be a side effect of some medications.

Reply to Maria

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement